# SDR IPXA09M55929

- Difficulty date: May 5, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123501
- Condition: Misrepaired
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 286-W3-14 EXISTING REPAIR ON LT WING FIXED LE UPPER SKIN BETWEEN XIS 168-178 AT WING SPAR NOT PER SRM AND NOT ON MRCSSR.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW IPXA EO MD11-5720-33511-A AND SAA EA 011-5721-01-A1755.
